# SDR A6WA202210148342

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7899
- Aircraft time: 39,177 hours, 38,008 cycles
- System (JASC): 3244 · Tire
- Part: None
- Condition: None
- Component: Anti Skid Contr, 42885
- Component part number: 428853
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

A-SKID INOP CAUTION MSG OBSERVED AT 120KIAS, T/O ABORTED, BTMS 5,5,7,3 MAX  ***AIRCRAFT REMOVED FROM SERVICE ***** REMOVED AND REPLACED A-SKID CONTROL UNIT IAW AMM 32-42-06 PERFORMED     A-SKID ADJUSTMENT TEST. OPS CHECK GOOD                                  P/N: 42-885-3, S/N OFF 653, S/N ON 925  ARW
